| Model Number |
01.29.205 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 march 2023:
lot 2213115: (b)(4) items manufactured and released on 25-aug-2022.Expiration date: 2027-08-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
Revision surgery for infection.At about 1 month post primary surgery only the ceramic head was revised.The surgery was completed successfully.